# SDR TC8A98044

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Tripped
- Location: Nr 1 Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP NR 02197, DISCREP: ITEM NR 1, HYDRAULIC BRAKE PRESSURE ONLY 2300 PSI.  RESET HYD BRAKE IND.  OPS CHECKED NORMAL IAW M/M 32-42-5.
